# SDR SWIA2019032145617

- Difficulty date: March 11, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 35,553 hours, 31,232 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 14748
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE WARNING MESSAGE AFTER TAKEOFF. NOSE GEAR DID NOT RETRACT. RAN QRH PROCEDURE. EXTENDED GEAR AND RETURNED TO FIELD. (FLT#3628) FO: 03/11/2019 CLOSED REMOVED AND REPLACED MLG PRIORITY VALVE P/N 4619-3 S/N 14748 IAW AMM. REMOVED AND REPLACED MLG SLECTOR VALVE P/N 750005000 S/N 0263T. PERFORMED GEAR EXTENSION/RETRACTION AND LEAK CHECK OF MLG PRIORITY VALVE AND MLG SELECTOR VALV IAW AMM. OPS CHECK GOOD NO LEAKS NOTED.
